# SDR AALA2020082429015

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 61,931 hours, 23,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT COVER AT 8C IS MISSING. REPLACED LENS PER GPM 02.01.2.
